JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENUS OF CERTAIN DRINFELD MODULAR CURVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GENUS OF CERTAIN DRINFELD MODULAR CURVES
KIM, CHANG-HEON; JEON, DAE-YEOL;
  PDF(new window)
 Abstract
We determine the genera of the Drinfeld modular curves .
 Keywords
Drinfeld modular curves;genus;
 Language
English
 Cited by
 References
1.
E.-U. Gekeler, Drinfeld-Moduln und modulare Formen uber rationalen Funktio- nenkorpern, Bonner Math. Schriften 119 (1980)

2.
E.-U. Gekeler, Automorphe Formen uber $F_q$(T) mit kleinem Fuhrer, Abh. Math. Sem. Univ. Hamburg 55 (1985), 111-146 crossref(new window)

3.
E.-U. Cekeler and U. Nonnengardt, Fundamental domains of some arithmetic groups over function fields, Internat. J. Math. 6 (1995), 689-708 crossref(new window)

4.
A. Schweizer, Hyperelliptic Drinfeld Modular Curves, in: E.-U. Gekeler, M. van der Put, M. Reversat and J. Van Geel (Eds.), Drinfeld Modules, Modular Schemes and Applications, Proceedings of the workshop held in Alden-Biesen, September 9-14, 1996. World Scientific Publishing Co., Inc., River Edge, NJ, 1997, 330-343